You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Tangential Asymptotic Values of Bounded Analytic Functions
U. V. Satyanarayana and Max L. Weiss
Proceedings of the American Mathematical Society
Vol. 41, No. 1 (Nov., 1973), pp. 167-172
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2038834
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Suppose f is a bounded analytic function on the unit disc whose Fatou boundary function is approximately continuous from above at 1 with value 0. It is well known that f tends to zero radially and therefore along every nontangential arc. Tanaka  and Boehme and Weiss  have shown that f must also tend to zero along certain arcs which are tangential from above. The purpose of this paper is to improve their results by producing a larger collection of such tangential arcs along which f tends to zero. We construct a class of examples to show that our result is actually better.
Proceedings of the American Mathematical Society © 1973 American Mathematical Society